MENTOR TEXAS MENTOR MEMORYGEL BOOST BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
SMPB530 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Cyst(s) (1800); Breast Mass (2439)
| Date of Event |
01/23/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation is in progress.Once completed, a supplemental report will be submitted.Reason for device explant and/or reoperation: breast cyst/breast mass mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a patient who underwent primary breast augmentation with 530cc mentor memorygel boost breast implants experienced right sided baker grade iii/iv capsular contracture, right sided rupture, left sided breast cyst, and left sided breast mass post procedure.The issues were confirmed through ultrasound and mammography.The breast mass was described as a 6cm circumscribed solid mass at the 7 o¿clock position that is probably benign.These issues were accompanied by breast pain.As a result, replacement with mentor gel boost was performed on (b)(6) 2024.See 1645337-2024-04242 for contralateral prosthesis report.
Additional Manufacturer Narrative
A manufacturing record evaluation (mre) was performed on (b)(6) 2024 and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Manufacturer¿s reference number: (b)(4).